# SDR DALA2018022101050

- Difficulty date: February 20, 2018
- Submitted: February 22, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAM AIR SCOPE AT VERTICAL STABILIZER LEADING EDGE. CRACKS ON RAM AIR SCOPE AT VERTICAL STABILIZER LEADING EDGE, WERE REPAIRED (WELDED) PER ER/A 382101-14MA REV H.
